# SDR MWEA050105

- Difficulty date: September 14, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 42,254 hours, 44,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5930495505
- Condition: Damaged
- Location: Inboard Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE SWINGING LANDING GEAR, DAMAGED LOWER SURFACE OF INBOARD FLAP AND OUTBOARD VANE.  FABRICATED AND INSTALLED DOUBLER.
